Acta Mathematica Vietnamica

Vol. 34 No. 3, 2009

Print
Dang Vu Giang, Persistence and global attractivity in the model  An+1=AnFn(An,An-1,...,An-m)
pdf

299
Nguyen Van Ngoc, Dual integral equations involving Fourier transforms with increasing symbols
pdf

305
Zhou Xiasha,Weighted endpoint estimates for multilinear commutator of Marcinkiewicz operator
pdf

319
Pham Canh Duong and Le Thanh Hue, An alternating projections algorithm for solving linear programs
pdf

335
Kieu Phuong Chi, Kallin's lemma for rational convexity
pdf
345
Ha Tran Phuong, On unique range sets for holomorphic maps sharing hypersurfaces without counting multiplicity
pdf

351
S.S Dragomir,Inner product inequalities for two equivalent norms and applications
pdf

361
Amir Mafi and Hero Saremi,A note on the finiteness property related to derived functors
pdf
371
Nguyen Van Trao and Tran Hue Minh, Remarks on the Kobayashi hyperbolicity of complex spaces
pdf

375
Le Hoang Tri and Nguyen Hoang Thanh, Some remarks on the AR-problem
pdf
389
Rafal Czyz, A note on Le-Phạm's paper-convergence in δεp spaces
pdf
401
You are here: Home No. 3